References of "Kuwada, Kazumasa"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailSub-Laplacian comparison theorems on totally geodesic Riemannian foliations
Baudoin, Fabrice; Grong, Erlend; Kuwada, Kazumasa et al

in Calculus of Variations and Partial Differential Equations (2019), 58:130(4), 1-38

We develop a variational theory of geodesics for the canonical variation of the metric of a totally geodesic foliation. As a consequence, we obtain comparison theorems for the horizontal and vertical ... [more ▼]

We develop a variational theory of geodesics for the canonical variation of the metric of a totally geodesic foliation. As a consequence, we obtain comparison theorems for the horizontal and vertical Laplacians. In the case of Sasakian foliations, we show that sharp horizontal and vertical comparison theorems for the sub-Riemannian distance may be obtained as a limit of horizontal and vertical comparison theorems for the Riemannian distances approximations. [less ▲]

Detailed reference viewed: 207 (49 UL)
Full Text
Peer Reviewed
See detailCoupling of Brownian motions and Perelman's L-functional
Kuwada, Kazumasa; Philipowski, Robert UL

in Journal of Functional Analysis (2011), 260

We show that on a manifold whose Riemannian metric evolves under backwards Ricci flow two Brownian motions can be coupled in such a way that their normalized L-distance is a supermartingale. As a ... [more ▼]

We show that on a manifold whose Riemannian metric evolves under backwards Ricci flow two Brownian motions can be coupled in such a way that their normalized L-distance is a supermartingale. As a corollary, we obtain the monotonicity of the transportation cost between two solutions of the heat equation in the case that the cost function is the composition of a concave non-decreasing function and the normalized L-distance. In particular, it provides a new proof of a recent result of Topping [P. Topping, L-optimal transportation for Ricci flow, J. Reine Angew. Math. 636 (2009) 93–122]. [less ▲]

Detailed reference viewed: 54 (14 UL)
Full Text
Peer Reviewed
See detailNon-explosion of diffusion processes on manifolds with time-dependent metric
Kuwada, Kazumasa; Philipowski, Robert UL

in Mathematische Zeitschrift (2011), 268

We study the problem of non-explosion of diffusion processes on a manifold with time-dependent Riemannian metric. In particular we obtain that Brownian motion cannot explode in finite time if the metric ... [more ▼]

We study the problem of non-explosion of diffusion processes on a manifold with time-dependent Riemannian metric. In particular we obtain that Brownian motion cannot explode in finite time if the metric evolves under backwards Ricci flow. Our result makes it possible to remove the assumption of non-explosion in the pathwise contraction result established by Arnaudon et al. (arXiv:0904.2762, to appear in Sém. Prob.). As an important tool which is of independent interest we derive an Itô formula for the distance from a fixed reference point, generalising a result of Kendall (Ann. Prob. 15:1491–1500, 1987). [less ▲]

Detailed reference viewed: 63 (13 UL)